Acetaminophen Plus Ibuprofen! - USMLE Forums
USMLE Forums Logo
USMLE Forums         Your Reliable USMLE Online Community     Members     Posts
Home
USMLE Articles
USMLE News
USMLE Polls
USMLE Books
USMLE Apps
Go Back   USMLE Forums > USMLE Step 2 CK Forum

USMLE Step 2 CK Forum USMLE Step 2 CK Discussion Forum: Let's talk about anything related to USMLE Step 2 CK exam


Reply
 
Thread Tools Search this Thread Display Modes
  #1  
Old 01-09-2013
USMLE Forums Scout
 
Steps History: Not yet
Posts: 47
Threads: 16
Thanked 1 Time in 1 Post
Reputation: 11
Drug Acetaminophen Plus Ibuprofen!

what is ur opinion about drug paracetamol+ibuprofen combination for pediatrics and adult ?? here in Egypt it is recommended not to give this combination (mgafen .cetafen) to child and adult
Reply With Quote Quick reply to this message



  #2  
Old 01-09-2013
USMLE Forums Scout
 
Steps History: Step 1 Only
Posts: 18
Threads: 5
Thanked 4 Times in 4 Posts
Reputation: 14
Default

Best decision only that particular patient's doctor can made. However, in general yes you can take both together. But it's better to take one dose of acetaminophen and then after 4 hours take next dose of ibuprofen... And maximum can take 4 doses/24 hours. If want to get quick result then can also start with one dose of IM acetaminophen Injection.
Reply With Quote Quick reply to this message
The above post was thanked by:
salem (01-13-2013)
  #3  
Old 01-13-2013
USMLE Forums Scout
 
Steps History: Not yet
Posts: 47
Threads: 16
Thanked 1 Time in 1 Post
Reputation: 11
Default drug question

thanks alot1
i mean we have drug contain both components acetamiophen +ibuprofen not mean i give him both separate
again in one drug both components are present what ur opinion?
Reply With Quote Quick reply to this message
  #4  
Old 01-17-2013
USMLE Forums Scout
 
Steps History: Not yet
Posts: 47
Threads: 16
Thanked 1 Time in 1 Post
Reputation: 11
Default drug quest.

what is ur opinion??????
Reply With Quote Quick reply to this message



Reply

Tags
Pharmacology-

Quick Reply
Message:
Options

Register Now

In order to be able to post messages on the USMLE Forums forums, you must first register.
Please enter your desired user name, your email address and other required details in the form below.
User Name:
Password
Please enter a password for your user account. Note that passwords are case-sensitive.
Password:
Confirm Password:
Email Address
Please enter a valid email address for yourself.
Email Address:
Medical School
Choose "---" if you don't want to tell. AMG for US & Canadian medical schools. IMG for all other medical schools.
USMLE Steps History
What steps finished! Example: 1+CK+CS+3 = Passed Step 1, Step 2 CK, Step 2 CS, and Step 3.

Choose "---" if you don't want to tell.

Favorite USMLE Books
What USMLE books you really think are useful. Leave blank if you don't want to tell.
Location
Where you live. Leave blank if you don't want to tell.

Log-in

Human Verification

In order to verify that you are a human and not a spam bot, please enter the answer into the following box below based on the instructions contained in the graphic.



Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes


Similar Threads
Thread Thread Starter Forum Replies Last Post
acetaminophen overdose MedicalExaminer USMLE Step 1 Forum 7 10-21-2012 02:39 PM
acetaminophen causes centrilobular necrosis tyagee USMLE Step 1 Forum 2 03-05-2012 07:29 AM
Blunting of diuretic response by Ibuprofen USMLE2011m USMLE Step 1 Forum 4 12-03-2011 11:58 PM
Need explanation for management of acetaminophen toxicity kemoo USMLE Step 2 CK Forum 2 06-06-2011 12:47 PM
Febrile child not responding to acetaminophen ... doctorF USMLE Step 1 Forum 6 07-19-2010 08:55 AM

RSS Feed
Find Us on Facebook
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2017 DragonByte Technologies Ltd.

USMLE® & other trade marks belong to their respective owners, read full disclaimer
USMLE Forums created under Creative Commons 3.0 License. (2009-2014)